# SDR GTIA030322

- Difficulty date: April 16, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D*
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fire Seal
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR ENGINE APRON UPPER 6TH FROM FORWARD FIRE SEAL CRACKED.  REMOVED CRACKED FIRE SEAL.  FABRICATED NEW FIRE SEAL.  INSTALL NEW FIRE SEAL.
